Alert archive / New Jersey / Low Water Advisories in 2008
Low Water Advisory 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Oct 29, 2008, 8:16 AM EDT. It took effect at Oct 29, 2008, 1:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2008, 8:16 AM EDT (12:16 UTC)
- In effect from
- Oct 29, 2008, 1:00 PM EDT
- Expired
- Oct 29, 2008, 4:44 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 291216 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 816 AM EDT WED OCT 29 2008 ANZ450>455-292100- /X.EXP.KPHI.LO.Y.0006.000000T0000Z-081029T1200Z/ /X.NEW.KPHI.LO.Y.0007.081029T1700Z-081029T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 816 AM EDT WED OCT 29 2008 ...LOW WATER ADVISORY FOR THIS MORNING HAS EXPIRED... ...LOW WATER ADVISORY NOW IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN ADDITIONAL LOW WATER ADVISORY FOR THE NEXT LOW TIDES...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT TODAY. THE LOW WATER ADVISORY FOR THIS MORNING IS NO LONGER IN EFFECT. TIDES EARLY THIS MORNING DROPPED TO BETWEEN 1.0 AND 1.4 FEET BELOW MEAN LOWER LOW WATER. WEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO AROUND 35 MPH INTO EARLY THIS AFTERNOON SHOULD CAUSE TIDE LEVELS TO DROP TO NEAR 1.5 FEET BELOW MEAN LOWER LOW WATER AGAIN. LEVELS THAT LOW COULD CAUSE SOME NAVIGATION PROBLEMS...ESPECIALLY AROUND INLETS...IN BAYS AND ESTUARIES...AND OTHER SHALLOW SPOTS. LOW TIDES OCCUR ALONG THE ATLANTIC COAST BETWEEN 130 PM AND 245 PM EDT. BACK BAY LOW TIDES LAG BEHIND COASTAL LOW TIDES BY A COUPLE OF HOURS. BOATERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER...AND WATCH OUT FOR SHALLOWER DRAFTS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. $$ ANZ430-431-291330- /X.EXP.KPHI.LO.Y.0006.000000T0000Z-081029T1200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 816 AM EDT WED OCT 29 2008 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. TIDES EARLY THIS MORNING DROPPED TO BETWEEN 1.0 AND 1.4 FEET BELOW MEAN LOWER LOW WATER. $$ MPD
4 follow-up statements
000 WHUS71 KPHI 291220 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 820 AM EDT WED OCT 29 2008 ANZ450>455-291700- /O.EXP.KPHI.LO.Y.0006.000000T0000Z-081029T1200Z/ /O.CON.KPHI.GL.W.0023.000000T0000Z-081029T1700Z/ /O.NEW.KPHI.LO.Y.0007.081029T1700Z-081029T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 820 AM EDT WED OCT 29 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...LOW WATER ADVISORY FOR THIS MORNING HAS EXPIRED... ...LOW WATER ADVISORY IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW WATER ADVISORY FOR THE NEXT LOW TIDES...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT THIS AFTERNOON. THE LOW WATER ADVISORY FOR THIS MORNING IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ ANZ430-431-291700- /O.EXP.KPHI.LO.Y.0006.000000T0000Z-081029T1200Z/ /O.CON.KPHI.GL.W.0023.000000T0000Z-081029T1700Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 820 AM EDT WED OCT 29 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
000 WHUS71 KPHI 291706 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 106 PM EDT WED OCT 29 2008 ANZ450>455-292115- /O.EXP.KPHI.GL.W.0023.000000T0000Z-081029T1700Z/ /O.NEW.KPHI.SC.Y.0087.081029T1706Z-081030T1000Z/ /O.CON.KPHI.LO.Y.0007.000000T0000Z-081029T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 106 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-292115- /O.EXP.KPHI.GL.W.0023.000000T0000Z-081029T1700Z/ /O.NEW.KPHI.SC.Y.0087.081029T1706Z-081030T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 106 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE GALE WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 FZUS71 KPHI 292040 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 440 PM EDT WED OCT 29 2008 ANZ450>455-292145- /X.CAN.KPHI.LO.Y.0007.000000T0000Z-081029T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 440 PM EDT WED OCT 29 2008 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE LOW WATER ADVISORY. THE CONTINUATION OF AN OFFSHORE FLOW HAS ALLOWED WATER LEVELS TO FALL BELOW NORMAL AT TIMES. HOWEVER, THESE LOW WATER LEVELS WILL FALL SHORT OF MEETING THE LOW WATER ADVISORY CRITERIA OF 1.8 FEET BELOW NORMAL. THEREFORE, THE LOW WATER ADVISORY HAS BEEN CANCELLED. $$ GORSE
000 WHUS71 KPHI 292044 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 444 PM EDT WED OCT 29 2008 ANZ450>455-300500- /O.CAN.KPHI.LO.Y.0007.000000T0000Z-081029T2100Z/ /O.CON.KPHI.SC.Y.0087.000000T0000Z-081030T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 444 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE LOW WATER ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-300400- /O.CON.KPHI.SC.Y.0087.000000T0000Z-081030T0400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 444 PM EDT WED OCT 29 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Oct 29, 3:40 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Oct 29, 3:40 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT WED OCT 29 2008
.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE NORTHWARD THROUGH EASTERN CANADA
TODAY. HIGH PRESSURE OVER THE MISSISSIPPI VALLEY AND WESTERN GREAT
LAKES WILL BUILD TOWARD OUR REGION TONIGHT AND THURSDAY AND BE OVER
OUR REGION FRIDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO
ARRIVE SATURDAY, WITH HIGH PRESSURE FOLLOWING FOR SUNDAY AND THE
EARLY PART OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CYCLONIC FLOW WILL PREVAIL OVER THE FORECAST AREA TODAY IN THE
WAKE OF THE STRONG STORM THAT AFFECTED OUR REGION TUESDAY. THERE
WERE NO ECHOES OF REAL SIGNIFICANCE AS OF 07Z, ALTHOUGH THERE WAS A
WEAK BAND IN THE KABE AREA. ALTHOUGH THE STRONGEST OF THE WINDS HAS
SUBSIDED TO JUST A DULL ROAR WITH THE LOW HAVING MOVED NORTHEAST
OF OUR AREA, THE WEST FLOW WILL BE AN UNSTABLE ONE TODAY. WITH
STREAMERS SHOWN UPSTREAM, IT WAS DECIDED TO RETAIN A CHANCE OF A
RAIN OR SNOW SHOWER FOR THE NORTHERN THREE ZONES, AND A SLIGHT
CHANCE FOR THE NEXT TIER TO THE SOUTH. ANY SNOW FAR NORTH SHOULD
BE BRIEF AND PROVIDE LITTLE ADDITIONAL ACCUMULATION. THEN, ONLY A
MENTION OF A MORNING SPRINKLE OR FLURRY WAS INCLUDED FOR THE
CENTRAL ZONES, WITH A CHANCE OF AN AFTERNOON SPRINKLE WITH RISING
LOW LEVEL TEMPERATURES. STRATOCUMULUS SHOULD BE MOST NUMEROUS
NORTH, WHERE MOSTLY CLOUDY WORDING WAS USED, BUT FOR THE CENTRAL
ZONES THERE SHOULD BE AT LEAST SOME BREAKS. OVER THE SOUTH, THERE
SHOULD BE SUBSTANTIAL BREAKS, ALLOWING THE USE OF PARTLY SUNNY
WORDING.
A BLEND OF MAV AND MET MOS GUIDANCE WAS USED FOR HIGH TEMPERATURES
TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
PARTLY CLOUDY OR GRADUALLY CLEARING SKIES, ALONG WITH LIGHTER
WINDS, ARE FORECAST FOR TONIGHT AS HIGH PRESSURE WILL PUSH EASTWARD
TONIGHT AND THURSDAY, AND REACH OUR AREA FRIDAY. THIS PERIOD
LOOKS DRY AND SHOULD PROVIDE A WARMING TREND, AS TEMPERATURES
WILL START OFF BELOW NORMAL TODAY BUT SHOULD REBOUND FOR
THURSDAY.
AREAS IN THE DELMARVA WILL GET PRETTY COLD TONIGHT, AND FROST MAY
BECOME AN ISSUE. MOS DOES BRING MINIMUMS DOWN TO THE LOWER AND MID
30S. HOWEVER, AT THIS TIME, IT WAS THOUGHT THAT AT LEAST SOME
MIXING WILL PRECLUDE MUCH IN THE WAY OF FROST FORMATION. WITH THE
GROWING SEASON STILL GOING ON IN THESE AREAS, THOUGH, THIS WILL
HAVE TO BE EVALUATED MORE FULLY BY TODAYS DAY SHIFT. IT APPEARS
THAT THURSDAY NIGHT MAY OFFER A BETTER CHANCE FOR NEAR OR SLIGHTLY
BELOW FREEZING TEMPERATURES, AS THE CORE OF THE COOL AIRMASS
COMBINES WITH BETTER RADIATIONAL CONDITIONS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE THAT WILL BE NOSING ITS WAY INTO THE AREA EARLY FRIDAY
WILL BEGIN TO SLIDE TO THE SOUTHEAST LATE FRIDAY INTO SATURDAY. THIS
WILL ALLOW A WEAK COLD FRONT TO CROSS THE AREA SATURDAY INTO
SATURDAY NIGHT. AT THIS TIME, LONG RANGE MODEL GUIDANCE IS
INDICATING THAT NOT MUCH IN THE WAY OF PRECIPITATION SHOULD
ACCOMPANY THIS FRONT, DUE TO A LACK OF MOISTURE AND GENERALLY WEAK
DYNAMICS. AT THIS TIME, ONLY A SLIGHT CHANCE OF SHOWERS WAS
RETAINED IN THE FORECAST FOR NOW. BEHIND THIS COLD FRONT, HIGH
PRESSURE SHOULD BUILD INTO THE AREA FOR THE REMAINDER OF THE
WEEKEND AND LINGER INTO EARLY NEXT WEEK. THE LONG RANGE MODELS ARE
INDICATING A LOW PRESSURE AREA AND ASSOCIATED FRONTAL SYSTEM THAT
COULD AFFECT OUR AREA AFTER THE FORECAST PERIOD, AROUND WEDNESDAY
OR THURSDAY.
TEMPERATURES ARE EXPECTED TO BE PRETTY CLOSE TO NORMAL, OR SLIGHTLY
ABOVE, THROUGH THE EXTENDED PERIOD WITH A SLIGHT WARM UP TOWARD THE
END OF THE PERIOD.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
COLD AIR ADVECTION WILL KEEP CLOUDS STREAMING ACROSS THE REGION BUT
SKIES WILL BE VFR. SEVERAL CLOUD DECKS TODAY AT AROUND 3,500 TO
5,000 AND ANOTHER MID LEVEL DECK AROUND 10,000-12,000 FT. THERE MAY
ALSO BE A FEW LIGHT SHOWERS OR SPRINKLES(SNOW SHOWERS AT FLIGHT
LVL)DURING THE DAY BUT NOT ENOUGH TO RESTRICT VFR CONDITIONS. STIFF
WIND ON THE NOSE DEPARTING AND ARRIVING AT MOST AIRPORTS IN THIS
AREA. THIS WILL LEAD TO SOME LO LVL TURBC BLO 120. WE WILL REMAIN
UNDER THE CYCLONIC FLOW THROUGH THURSDAY MORNING...THEN THE UPPER
RIDGE WILL PLOW IN FROM THE WEST. WEATHER WILL BE GETTING BETTER
EACH DAY...REMAINING VFR BUT COLD.
HERE IS THE FREEZING LVL DATA FOR PHL AND IPT...
....29/12 29/18 30/00 30/06 30/12 30/18 31/00 31/06 31/12
PHL 01385 02775 02575 00685 00680 02660 02365 02460 10640
IPT 01890 02465 00975 000// 000// 03160 000// 000// 000//
OUTLOOK...
VFR WEATHER WILL CONTINUE RIGHT INTO THE WEEKEND. A WEAK BACKDOOR
FRONT WILL PUSH FROM NORTH TO SOUTH ON SATURDAY BUT THERE WILL BE
LITTLE IF ANY PRECIPITATION ASSOCIATED WITH IT. HIGH PRESSURE BUILDS
IN BEHIND IT ON SUNDAY.
&&
.MARINE...
DEEP LOW PRESSURE AROUND 600 NM NORTH OF THE COASTAL WATERS BUT
STILL PRODUCING GALE FORCE WINDS. GALES WILL CONTINUE AT LEAST
THROUGH LATE MORNING THEN DIMINISH TO SMALL CRAFT ADVISORIES. WE
REMAIN UNDER THE CYCLONIC FLOW AND COLD AIR ADVECTION INTO THURSDAY
BUT WX TURNING BRIGHTER.
SEAS ROSE TO 10 FEET AT 44009 AND ARE NOW DOWN TO 7.0 FT. WINDS
GUSTS TO 40 TO 45 KNOTS ALSO AT 44009. WINDS STILL GUSTING CLOSE TO
GALE FORCE. SEAS SHOULD SLOWLY FALL UNDER 5 FEET BY LATE THIS
AFTERNOON. WEATHER PATTERN REMAINS UNDER INFLUENCE OF HIGH PRESSURE
BUT A WEAK BACK DOOR FRONT MOVES NORTH TO SOUTH ON SATURDAY WITH
SOME COLD AIR BEHIND IT WHICH WILL STIR THE WINDS UP AGAIN AND CAUSE
SEAS TO RUN UP TO 6 OR 7 FEET. LATE IN THE WEEKEND.
THE WIND DIRECTION REMAINS OUT AT BUOY 44009 BUT THERE ARE SEVERAL
OTHER PLATFORMS THAT YOU CAN GET THE DIRECTION FROM WHICH SHOULD BE
SIMILAR TO 44009. SEE THE BUOY CENTER WEB SITE AT WWW.NDBC.NOAA.GOV
&&
.TIDES...
WE ARE AT LOW TIDE ABOUT NOW AND THE DEPARTURES ARE NOT AS LOW AS
EXPECTED BUT WE ARE NOW GETTING THE MOST FAVORABLE WIND FOR BLOWOUT
TIDES WHICH IS WEST TO WEST NORTHWEST SO WILL KEEP THE ADVISORY FOR
LOW WATER UP NEXT SEVERAL HOURS THEN LOWER.
&&
.HYDROLOGY...
HAVE ISSUED AN RVS FOR THE MILLSTONE AT BLACKWELLS MILLS AND
GRIGGSTOWN. BLACKWELLS COULD REACH CAUTIONARY STAGE BETWEEN 8 AND 9
AM TODAY AND COULD RESULT WITH THE CAUSEWAYS ACROSS THE MILLSTONE BE
CLOSED DUE TO HIGH WATER. LEVELS WILL FALL BY THIS AFTERNOON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...LOW WATER ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ430-431-
450>455.
GALE WARNING UNTIL 1 PM EDT THIS AFTERNOON FOR ANZ430-431-
450>455.
&&
SYNOPSIS.../
NEAR TERM.../
SHORT TERM.../
LONG TERM...MEOLA /
AVIATION...EBERWINE
MARINE...EBERWINE
TIDES/COASTAL FLOODING...EBERWINE
HYDROLOGY...EBERWINEHazardous weather outlook, Oct 29, 3:00 AM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 AM EDT WED OCT 29 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-300700- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 300 AM EDT WED OCT 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WEST WINDS WILL GUSTS TO 30 TO 35 MPH TODAY, AND EVEN TO AROUND 40 MPH ALONG COASTAL SECTIONS. ITS STILL POSSIBLE THAT AN ISOLATED TREE OR LARGE LIMB COULD FALL, CAUSING A LOCALIZED POWER OUTAGE OR ISOLATED DAMAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-300700- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 300 AM EDT WED OCT 29 2008 ...GALE WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... ...LOW WATER ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 9:41 PM EDT | Gale Warning | PHI | 15 hr | |
| Oct 29, 1:06 PM EDT | Small Craft Advisory | PHI | 17 hr | |
| Oct 29, 2:31 PM EDT | Frost Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 13 hr |
Nearby
Low Water Advisories in New Jersey, 2008Every low water advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.